# SDR DALA1031443357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SEAT TRACK Y953 FR18 CORRODED REMOVED AS PER SRM 51-74-00 FR18 MATERIAL REMOVED 0.040", L=2" W=0.5", ORIGINAL THK 0. 120" FOUND EXCEED LIMIT AS PER SRM 53-00-15 FIG 102 SEAT TRACK CUT BETWEEN FR15-15A AND REMOVED.  NEW SEAT TRACK SEGMENT AND REPAIR SPLICE INSTALLED PER ER/A 483241-14MA.
